# SDR GTIA2024030237961

- Difficulty date: March 1, 2024
- Submitted: March 3, 2024
- Operation: Air carrier
- Aircraft: N919NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9272
- Aircraft time: 14,423 hours, 5,881 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PASSENGER / CREW DOOR R #2 DOOR ASSIST BOTTLE NEEDS SERVICING-SERVICED PASSENGER / CREW DOOR R # 2  IAW AMM 52-10-00-614-001-A
